MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. VIA360 SURGICAL SYSTEM; INFUSION PUMP

NEW WORLD MEDICAL, INC. VIA360 SURGICAL SYSTEM; INFUSION PUMP
Model Number VIA 360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The ifu for the reported product model was reviewed and confirmed to include precautions related to handling of the cannula and microcatheter, as improper handling may result in kinking or damage.The device history record for the reported lot was reviewed, and no issues were identified.The product was manufactured, tested, and released in accordance with validated procedures.The returned device was visually inspected and confirmed to have a cut at the catheter tip.The condition is consistent with handling-related damage that may occur if the cannula contacts or exerts stress on the microcatheter during use.
 
Event or Problem Description
The catheter tip broke off in the canal during trabeculotomy.

Brand Name
VIA360 SURGICAL SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key23475775
Report Number1000125279-2025-00044
Device Sequence Number10227697
Product Code HMZ
UDI-Device Identifier00892064002362
UDI-Public(01)00892064002362(11)250703(17)260703(10)G1625
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K243503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2026
Device Model NumberVIA 360
Device Catalogue NumberVIA 360
Device Lot NumberG1625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown